Alert archive / Florida / Tornado Warnings in 2019
Tornado Warning 10, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this tornado warning at Oct 19, 2019, 4:17 AM EDT for Charlotte County, Sarasota County, Florida. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 19, 2019, 4:17 AM EDT (08:17 UTC)
- Expired
- Oct 19, 2019, 4:45 AM EDT
- In force
- 28 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Charlotte County, FL, Sarasota County, FL
The radar
The Tampa radar (KTBW), 73 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 19, 1:52 AM EDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 8.3 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 491 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 808 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 310 m²/s²
- 0-3 km storm-relative helicity
- 432 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 4.4
The text
As transmitted.
942
WFUS52 KTBW 190817
TORTBW
FLC015-115-190845-
/O.NEW.KTBW.TO.W.0010.191019T0817Z-191019T0845Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tampa Bay Area Ruskin FL
417 AM EDT Sat Oct 19 2019
The National Weather Service in Ruskin has issued a
* Tornado Warning for...
Northwestern Charlotte County in southwestern Florida...
Southeastern Sarasota County in west central Florida...
* Until 445 AM EDT.
* At 417 AM EDT, a severe thunderstorm capable of producing a tornado
was located near North Port, moving north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
North Port around 435 AM EDT.
Other locations impacted by this tornadic thunderstorm include Warm
Mineral Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2697 8226 2721 8230 2721 8208 2697 8220
TIME...MOT...LOC 0817Z 190DEG 25KT 2700 8224
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
TBW2 follow-up statements
998
WWUS52 KTBW 190826
SVSTBW
Severe Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
426 AM EDT Sat Oct 19 2019
FLC015-190836-
/O.CAN.KTBW.TO.W.0010.000000T0000Z-191019T0845Z/
Charlotte FL-
426 AM EDT Sat Oct 19 2019
...THE TORNADO WARNING FOR NORTHWESTERN CHARLOTTE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until noon EDT for west central
Florida.
LAT...LON 2704 8226 2721 8230 2721 8208 2705 8220
2704 8221
TIME...MOT...LOC 0826Z 189DEG 27KT 2707 8223
$$
FLC115-190845-
/O.CON.KTBW.TO.W.0010.000000T0000Z-191019T0845Z/
Sarasota FL-
426 AM EDT Sat Oct 19 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 AM EDT FOR
SOUTHEASTERN SARASOTA COUNTY...
At 426 AM EDT, a severe thunderstorm capable of producing a tornado
was located over North Port, moving north at 30 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
southeastern Sarasota County, including the following locations...
Warm Mineral Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to an interior room on the lowest floor of a
sturdy building. Avoid windows. If you are outdoors, in a mobile
home, or in a vehicle, move to the closest substantial shelter and
protect yourself from flying debris.
&&
LAT...LON 2704 8226 2721 8230 2721 8208 2705 8220
2704 8221
TIME...MOT...LOC 0826Z 189DEG 27KT 2707 8223
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
TBW337
WWUS52 KTBW 190836
SVSTBW
Severe Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
436 AM EDT Sat Oct 19 2019
FLC115-190846-
/O.EXP.KTBW.TO.W.0010.000000T0000Z-191019T0845Z/
Sarasota FL-
436 AM EDT Sat Oct 19 2019
...THE TORNADO WARNING FOR SOUTHEASTERN SARASOTA COUNTY WILL EXPIRE
AT 445 AM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.
A Tornado Watch remains in effect until noon EDT for west central
Florida.
LAT...LON 2704 8226 2721 8230 2721 8208 2705 8220
2704 8221
TIME...MOT...LOC 0836Z 190DEG 25KT 2713 8222
$$
TBWWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this tornado warning went out at Oct 19, 3:13 AM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Oct 19, 3:13 AM EDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Tampa Bay Ruskin FL
313 AM EDT Sat Oct 19 2019
.DISCUSSION...
Tropical Storm Nestor continues to lift rain across the area early
this morning. A couple of tornadoes lifted across SW Pinellas and
eastern Hillsborough/Western Polk late last night in the vicinity
of the warm front. A much larger line of convection is pushing
onshore and a Tornado Watch is also in effect through 16z across
the entire area. Nestor will continue to lift NE through the day
and become post/extra-tropical Saturday night/Sunday as drier
conditions move into the area and high pressure builds locally.
High pressure continues across the area then into Tuesday as
moisture returns, with a cold front pushing into the area Tuesday
night and stalling. The front washes out as high pressure slides
east across the deep south, and ridging will remain in place
across the area through the end of the period.
Highs will generally be in the mid to upper 80s through the
period, with lows generally in the 60s across the Nature Coast
and in the 70s across central and southern zones.
&&
.AVIATION...
Widespread and prevailing MVFR/local IFR conditions will
impact the terminals through 00Z tonight as bands of rain
and embedded TSRA associated with Tropical storm Nestor
move onshore from the Gulf through the period. Southeast to
south winds around 10 knots will increase to 15 to 20 knots
with gusts up to 35 knots possible in the vicinity of TSRA
between 07-10Z. Winds will become southwest and remain elevated
in the 15 to 20 knot range with higher gusts after 19Z.
Southwest winds will diminish to around 10 knots after 02Z
tonight.
&&
.MARINE...
Tropical Storm conditions possible across the northern waters and
Small Craft Advisory conditions elsewhere through tonight. Nestor
lifts out to the NE across the FL Panhandle, with high pressure
building over the waters into Tuesday. A cold front then washes
out across the waters Tuesday night, with high pressure returning
Wednesday. No other headlines expected after the effects from
Nestor end.
&&
.FIRE WEATHER...
Higher dispersions today with Nestor just to the north, but plenty
of rain today and moisture for the next several days, so no
concerns.
&&
.Preliminary Point Temps/PoPs...
TPA 85 75 87 73 / 90 40 10 10
FMY 84 75 87 75 / 70 60 40 10
GIF 84 72 88 71 / 90 40 10 10
SRQ 86 75 88 74 / 90 50 20 10
BKV 85 69 87 68 / 90 30 10 10
SPG 84 77 86 75 / 90 40 10 10
&&
.TBW WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Sunday evening for Coastal
Charlotte-Coastal Hillsborough-Coastal Lee-Coastal Manatee-
Coastal Sarasota-Pinellas.
High Surf Advisory until 8 AM EDT Sunday for Coastal Charlotte-
Coastal Hillsborough-Coastal Lee-Coastal Manatee-Coastal
Sarasota-Pinellas.
Coastal Flood Advisory until 8 AM EDT Sunday for Coastal
Hillsborough-Coastal Manatee.
Wind Advisory until 5 PM EDT this afternoon for Coastal Citrus-
Coastal Hernando-Inland Citrus-Inland Levy.
Tropical Storm Warning for Coastal Levy.
Gulf waters...Small Craft Advisory until 2 AM EDT Sunday for Charlotte Harbor
and Pine Island Sound-Coastal waters from Bonita Beach to
Englewood FL out 20 NM-Coastal waters from Englewood to
Tarpon Springs FL out 20 NM-Tampa Bay waters-Waters from
Bonita Beach to Englewood FL out 20 to 60 NM-Waters from
Englewood to Tarpon Springs FL out 20 to 60 NM.
Tropical Storm Warning for Coastal waters from Tarpon Springs to
Suwannee River FL out 20 NM-Waters from Tarpon Springs to
Suwannee River FL out 20 to 60 NM.
&&
DISCUSSION/MARINE/FIRE WEATHER...24/Hubbard
AVIATION/DECISION SUPPORT...57/McMichael
UPPER AIR...97/Flannery
DECISION SUPPORT...18/FlemingHazardous weather outlook, Oct 18, 8:15 AM EDT, 20 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Tampa Bay Ruskin FL 815 AM EDT Fri Oct 18 2019 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-191000- Sumter-Pinellas-Polk-Hardee-Highlands-DeSoto-Coastal Levy- Coastal Citrus-Coastal Hernando-Coastal Pasco- Coastal Hillsborough-Coastal Manatee-Coastal Sarasota- Coastal Charlotte-Coastal Lee-Inland Levy-Inland Citrus- Inland Hernando-Inland Pasco-Inland Hillsborough-Inland Manatee- Inland Sarasota-Inland Charlotte-Inland Lee-Tampa Bay waters- Charlotte Harbor and Pine Island Sound- Coastal waters from Tarpon Springs to Suwannee River FL out 20 NM- Coastal waters from Englewood to Tarpon Springs FL out 20 NM- Coastal waters from Bonita Beach to Englewood FL out 20 NM- Waters from Tarpon Springs to Suwannee River FL out 20 to 60 NM- Waters from Englewood to Tarpon Springs FL out 20 to 60 NM- Waters from Bonita Beach to Englewood FL out 20 to 60 NM- 815 AM EDT Fri Oct 18 2019 This Hazardous Weather Outlook is for West Central And Southwest Florida. .DAY ONE...Today and Tonight. ...THUNDERSTORM IMPACT... Thunderstorms are expected. Thunderstorms that develop will be capable of producing strong gusty winds...locally heavy rains... and frequent deadly lightning strikes. ...HIGH WIND IMPACT... Strong and gusty winds in the 15 to 25 MPH range will affect the region. These strong winds may break small twigs from trees and blow around any unsecured outdoor objects. High profile vehicles should use extra caution especially if traveling over bridges or high overpasses. ...RIP CURRENT IMPACT... Increased swells generated by Potential Tropical Cyclone Sixteen will lead to a high risk for rip currents today. If venturing into the water, remember to always swim near a life guard and exercise extreme caution. ...MARINE IMPACTS... Wind speeds of 20 to 33 knots will create hazardous boating conditions for small craft operators. ...WATERSPOUT IMPACT... Atmospheric conditions will be favorable for waterspout development. Mariners should be on the lookout for waterspouts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. ...THUNDERSTORM IMPACT... On Saturday, thunderstorms are expected. Thunderstorms will be capable of producing strong gusty winds...locally heavy rains... and frequent deadly lightning strikes. ...HIGH WIND IMPACT... On Saturday, strong and gusty winds in the 15 to 25 MPH range will be possible. These strong winds may break small twigs from trees and blow around any unsecured outdoor objects. High profile vehicles should use extra caution especially if traveling over bridges or high overpasses. ...RIP CURRENT IMPACT... On Saturday, increased swells generated by Potential Tropical Cyclone Sixteen will lead to a high risk for rip currents. If venturing into the water, remember to always swim near a life guard and exercise extreme caution. ...MARINE IMPACTS... On Saturday, wind speeds of 20 to 33 knots will create hazardous boating conditions for small craft operators. ...WATERSPOUT IMPACT... On Saturday, atmospheric conditions will be favorable for waterspout development. Mariners should be on the lookout for waterspouts. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the weather and self activate if needed. Wynn
In the hours before
Special weather statement, Oct 18, 10:36 PM EDT, 5 hours 41 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
1036 PM EDT Fri Oct 18 2019
FLZ043-052-249-251-190315-
Inland Pasco-Sumter-Polk-Inland Hillsborough-
1036 PM EDT Fri Oct 18 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SUMTER...EASTERN
PASCO...NORTHWESTERN POLK AND NORTHEASTERN HILLSBOROUGH COUNTIES...
At 1035 PM EDT, a strong thunderstorm was located near Plant City,
moving north at 20 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Tampa, Lakeland, Plant City, Temple Terrace, Auburndale, Zephyrhills,
Dade City, Lutz, St. Leo, Hillsborough River State Park, Fussels
Corner, Combee Settlement, Zephyrhills South, Zephyrhills West, Land
O Lakes, Pebble Creek, Zephyrhills North, Lake Magdalene, University
and Wesley Chapel South.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 2841 8243 2839 8196 2835 8196 2835 8186
2836 8185 2836 8179 2804 8179 2807 8250
TIME...MOT...LOC 0235Z 178DEG 17KT 2807 8219
TBWLocal storm report, Oct 19, 12:06 AM EDT, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
1206 AM EDT SAT OCT 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TORNADO KATHLEEN 28.12N 82.02W
10/18/2019 POLK FL AMATEUR RADIO
REPORTS OF DAMAGE TO HOMES AND CHURCH ALONG
KATHLEEN RD. WITNESSES REPORTED SEEING A
TORNADO.
1110 PM TORNADO 1 WNW WINSTON 28.05N 82.02W
10/18/2019 POLK FL BROADCAST MEDIA
NUMEROUS REPORTS FROM MULTIPLE SOURCES OF
SEVERAL OVERTURNED TRACTOR TRAILERS ALONG
I-4 BETWEEN THE POLK PKWY AND MEMORIAL BLVD.
PUBLIC ALSO REPORTED SEEING THE TORNADO
CROSS THE INTERSTATE.
1045 PM TORNADO 5 S PLANT CITY 27.93N 82.13W
10/18/2019 HILLSBOROUGH FL AMATEUR RADIO
DAMAGE AND DEBRIS REPORTED NEAR SR 60 AND CR
39 FROM POSSIBLE TORNADO.
&&Local storm report, Oct 19, 1:00 AM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
100 AM EDT SAT OCT 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1121 PM TORNADO 1 NE KATHLEEN 28.12N 82.02W
10/18/2019 POLK FL AMATEUR RADIO
DAMAGE TO ROOF AT KATHLEEN MIDDLE SCHOOL.
WITNESSES NEARBY REPORTED SEEING A TORNADO.
&&Special weather statement, Oct 19, 2:48 AM EDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
248 AM EDT Sat Oct 19 2019
FLZ050-151-155-160-251-255-260-190730-
Inland Manatee FL-Coastal Manatee FL-Coastal Hillsborough FL-
Pinellas FL-Inland Sarasota FL-Coastal Sarasota FL-
Inland Hillsborough FL-
248 AM EDT Sat Oct 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MANATEE...
PINELLAS...SOUTHWESTERN HILLSBOROUGH AND WESTERN SARASOTA COUNTIES
UNTIL 330 AM EDT...
At 247 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Harbor Bluffs to Saint
Armands Key to 27 miles southwest of Gulf Gate Estates. Movement was
northeast at 25 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Tampa, Clearwater, Largo, Sarasota, Bradenton, Pinellas Park,
Seminole, Palmetto, Downtown Saint Petersburg, Fort Desoto Park,
Saint Petersburg, St. Petersburg, St. Pete Beach, Anna Maria, Palm
Harbor, South Gate Ridge, Lake Sarasota, Southgate, Gulf Gate Estates
and The Meadows.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until noon EDT for west central
Florida.
LAT...LON 2800 8289 2816 8267 2800 8265 2766 8242
2712 8232 2699 8247 2722 8262 2762 8281
2771 8281 2786 8291
TIME...MOT...LOC 0647Z 208DEG 21KT 2797 8290 2730 8260 2690 8269
TBWSpecial weather statement, Oct 19, 3:31 AM EDT, 46 minutes before
Special Weather Statement
National Weather Service Tampa Bay Area Ruskin FL
331 AM EDT Sat Oct 19 2019
FLZ052-056-057-061-151-155-160-162-165-251-255-260-262-265-190830-
Coastal Charlotte FL-Inland Manatee FL-DeSoto FL-Inland Lee FL-
Coastal Hillsborough FL-Inland Sarasota FL-Polk FL-Coastal Lee FL-
Highlands FL-Inland Charlotte FL-Coastal Manatee FL-
Coastal Sarasota FL-Hardee FL-Inland Hillsborough FL-
331 AM EDT Sat Oct 19 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HIGHLANDS...
HARDEE...MANATEE...CHARLOTTE...SOUTHEASTERN HILLSBOROUGH...
SOUTHWESTERN POLK...DESOTO...LEE AND SARASOTA COUNTIES UNTIL 430 AM
EDT...
At 330 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Memphis to 12 miles northwest of Pineland to
near Olga. Movement was northeast at 30 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Cape Coral, Fort Myers, North Port, Sarasota, Bradenton, Bonita
Springs, Punta Gorda, Palmetto, Arcadia, Wauchula, Lehigh Acres, Port
Charlotte, Fish Hawk, Brandon, Anna Maria, South Gate Ridge, Lake
Sarasota, Palmona Park, Southwest Florida Airport and Harlem Heights.
A Tornado Watch remains in effect until noon EDT for south central,
central, southwestern and west central Florida. Multiple storms in
this line are rotating and can produce a tornado at any time.
LAT...LON 2632 8190 2640 8199 2638 8212 2642 8220
2674 8231 2753 8280 2796 8221 2710 8127
2703 8127 2703 8156 2642 8156 2642 8166
2632 8166
TIME...MOT...LOC 0730Z 204DEG 47KT 2756 8255 2681 8228 2672 8174
TBWLocal storm report, Oct 19, 3:40 AM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
340 AM EDT SAT OCT 19 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0339 AM TSTM WND GST 2 SE VENICE 27.08N 82.44W
10/19/2019 E48 MPH SARASOTA FL AMATEUR RADIO
AMATEUR RADIO OPERATOR REPORTED A 48MPH WIND
GUST NEAR VENICE AIRPORT.
&&The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 8:55 PM EDT | Special Marine Warning | TBW | 65 min | |
| Oct 18, 9:03 PM EDT | Tornado Warning | TBW | Pinellas | 42 min |
| Oct 18, 9:48 PM EDT | Areal Flood Advisory | TBW | Pinellas | 87 min |
| Oct 18, 9:52 PM EDT | Special Weather Statement | TBW | Hillsborough | 38 min |
| Oct 18, 9:54 PM EDT | Special Marine Warning | TBW | 51 min | |
| Oct 18, 10:07 PM EDT | Special Weather Statement | TBW | Hillsborough | 23 min |
| Oct 18, 10:23 PM EDT | Tornado Warning | TBW | Hillsborough, Polk | 37 min |
| Oct 18, 10:28 PM EDT | Areal Flood Advisory | TBW | Hillsborough, Pasco, Pinellas | 92 min |
| Oct 18, 10:28 PM EDT | Special Weather Statement | TBW | Pasco | 47 min |
| Oct 18, 10:36 PM EDT | Special Weather Statement | TBW | Pasco | 39 min |
| Oct 18, 10:55 PM EDT | Tornado Warning | TBW | Hillsborough, Pasco, Polk | 50 min |
| Oct 18, 11:52 PM EDT | Tornado Warning | TBW | Polk | 23 min |
| Oct 18, 11:59 PM EDT | Special Marine Warning | TBW | 61 min | |
| Oct 19, 12:55 AM EDT | Special Marine Warning | TBW | 65 min | |
| Oct 19, 1:54 AM EDT | Special Marine Warning | TBW | 96 min | |
| Oct 19, 2:48 AM EDT | Special Weather Statement | TBW | Manatee, Pinellas, Sarasota | 42 min |
| Oct 19, 3:08 AM EDT | Areal Flood Advisory | TBW | Pinellas | 82 min |
| Oct 19, 3:20 AM EDT | Tornado Warning | TBW | Sarasota | 40 min |
| Oct 19, 3:24 AM EDT | Special Marine Warning | TBW | 96 min | |
| Oct 19, 3:31 AM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Lee, Manatee, Sarasota | 59 min |
| Oct 19, 3:51 AM EDT | Areal Flood Advisory | TBW | Sarasota | 84 min |
| Oct 19, 4:13 AM EDT | Severe Thunderstorm Warning | TBW | Charlotte, Sarasota | 32 min |
| Oct 19, 4:45 AM EDT | Special Weather Statement | TBW | Hardee | 45 min |
| Oct 19, 5:05 AM EDT | Special Marine Warning | TBW | 115 min | |
| Oct 19, 5:59 AM EDT | Tornado Warning | TBW | Charlotte, Sarasota | 31 min |
| Oct 19, 6:18 AM EDT | Areal Flood Advisory | TBW | Pinellas | 87 min |
| Oct 19, 8:25 AM EDT | Special Weather Statement | TBW | Sarasota | 35 min |
| Oct 19, 10:16 AM EDT | River Flood Warning | TBW | Hillsborough | 71 hr |
| Oct 19, 11:32 AM EDT | Special Weather Statement | TBW | Highlands | 43 min |
| Oct 19, 12:15 PM EDT | Special Weather Statement | TBW | Okeechobee | 45 min |
| Oct 19, 1:04 PM EDT | Special Marine Warning | TBW | 26 min | |
| Oct 19, 2:04 PM EDT | Special Weather Statement | TBW | Hernando | 41 min |
| Oct 19, 2:18 PM EDT | Special Weather Statement | TBW | Hernando | 27 min |
| Oct 19, 3:35 PM EDT | Special Marine Warning | TBW | 40 min | |
| Oct 19, 4:21 PM EDT | Special Weather Statement | TBW | Pinellas | 24 min |
| Oct 19, 4:35 PM EDT | Special Marine Warning | TBW | 25 min | |
| Oct 19, 6:26 PM EDT | Special Weather Statement | TBW | Sarasota | 34 min |
| Oct 19, 7:36 PM EDT | Special Weather Statement | TBW | Hardee | 39 min |
Nearby
Tornado Warnings in Florida, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.